Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integro-differential equations


Author: I. A. Barnett
Journal: Bull. Amer. Math. Soc. 31 (1925), 263-265
DOI: https://doi.org/10.1090/S0002-9904-1925-04048-3
Cited work: Bull. Amer. Math. Soc., Volume 26, Number 5 (1920), 193--203
MathSciNet review: 1561035
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04048-3